# SDR DXTA200500593

- Difficulty date: February 14, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 6,715 hours, 5,593 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF SIC HAD NO BRAKES.  PIC CHECKED NO BRAKES.  USED EMERGENCY BRAKES TO SLOW DOWN.  TRIED BRAKES AGAIN AND APPEARED NORMAL.  CAME TO A STOP, SAW ANTISKID LIGHT ON.  RAN THE CHECKLIST, RESET CIRCUIT BREAKER AND LIGHT STAYED ON.  TURNED ANTISKID OFF.  ITEM IS UNDER INVESTIGATION.
